Volume 23, pp. 88-104, 2006.

Solution of singular elliptic PDEs on a union of rectangles using sinc methods

Michael H. Hohn

Abstract

The numerical solution of problems with singularities presents special difficulties for most methods. Adjustments to standard methods are typically made for only a special type of singularity, usually known a priori. The family of sinc numerical methods is natually suited for general singular problems. Here, the methods are extended and applied to two-dimensional, elliptic first-order systems of mixed boundary value problems with singularities of the form $x^{\alpha}$.

Full Text (PDF) [441 KB]

Key words

elliptic, PDE, sinc methods, singular problems, BVP

AMS subject classifications

65N35, 65N12, 74R10, 74S25, 74G15, 74G70

< Back